# SDR 071403

- Difficulty date: July 10, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N9QM
- Make and model: Lear 25D
- Aircraft serial: 286
- Aircraft time: 6,213 hours, 6,048 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 2327100VAR
- Part serial: 3193
- Condition: Inoperative
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT UPON LANDING DID NOT HAVE A LEFT GREEN LIGHT DOWN AND LOCKED. AFTER THE AIRCRAFT LANDED, MAINTENANCE DETERMINED THAT THE LEFT ACTUATOR WAS THE PROBLEM, THE PART WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
